# SDR CALA2025111311180

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 80,003 hours, 29,778 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Out Of Limits
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT PERFORMED PNUEMATIC HEALTH CHECK PER MM 36-11-00-700-801. FOUND PRSOV,BAR, AND PRECOOLER CONTROL VALVE OUT OF LIMITS. REMOVED AND REPLACED BAR PER MM 36-11-03. REMOVED AND REPLACED PSROV PER MM 36-11-04. R/R PRECOOLER CONTROL VALVE PER MM PER MM 36-12-02. PEFORMED CROSSOVER BLEED SCHEDULE PER MM 36-11-00. BLEED SCHEDULE NORMAL DURING ALL SETTINGS.
